# SDR IPXA2020051855447

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 22,024 hours, 13,847 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AWINDOW CRACKED ON CAPTAIN LEFT SWING WINDOW.REMOVED AND REPLACED CAPT SLIDING WINDOW IN REFERENCE TO AMM 56-12-11. OPS CHECKS GOOD AT THIS TIME. AIPC 56-12-11-04A ITEM 260
